# SDR FDEA201201020003

- Difficulty date: January 2, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53781038214
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE, FR 38.1 TO 38.2 RT SIDE, OTBD OF SEAT TRACK 6R, FRAME TO FRAME TIE-IN GUSSET HAS A 2 INCH CRACK.  REMOVED AND REPLACED DAMAGE SUPPORT WITH NEW PART IAW SRM 51-40-21 AND 51-72-10.
